# SDR TWAA9806616

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND TOP TE PANEL ON RUDDER SEPARATED AND TORN AT JOINT SEAMS.  REPAIRED PER SRM 51-90-0.  (M)
